# SDR SWAA2022110254878

- Difficulty date: October 4, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT WET AREA FLOOR BEAM UPPER CAP B.S. 986.5 RBL. 32'-45' W.L.208. (51-013)  FOUND AFT WET AREA FLOOR BEAM UPPER CAP B.S. 986.5 RBL. 32'-45' W.L.208. TO BE EXFOLIATED OUT OF LIMITS IAW SRM 53-70-51-1A-1.  AFT WET AREA REMOVED INTERCOSTAL AT STA 986.5 RBL 38'; FOR ACCESS FLOOR BEAM REPAIR AS PER B737-700 SRM 51-40-02-0G-0-A00729;[03] CUT AND REMOVED THE DAMAGED FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM AT STA 986.5 LBL 6.00 TO RBL 50 SRM 53-70-51-2R-4;[04] VERIFIED STEP # 3;[05] REF TASK CARDS: TTG8Q00FNJCA; TTG8Q00FH0EZ; AND TTG8Q00FFMJ6 (MT-CARD #22-153-03055-WIP1; WIP2; WIP3) FOR WORK ACCOMPLISHMENT. NO FURTHER ACTION REQUIRED.;[06] VERIFIED STEP 5;[07] EA 22-153-03055 COMPLETED.
